Corrigendum to the paper "Periodic analogues of the Euler-Maclaurin and Poisson summation formulas with applications to number theory"
Acta Arithmetica, Tome 38 (1980) no. 3, p. 323 Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences

Voir la notice de l'article

DOI : 10.4064/aa-38-3-323

Bruce Berndt 1 ; Lowell Schoenfeld 1

1
@article{10_4064_aa_38_3_323,
     author = {Bruce Berndt and Lowell Schoenfeld},
     title = {Corrigendum to the paper {"Periodic} analogues of the {Euler-Maclaurin} and {Poisson} summation formulas with applications to number theory"},
     journal = {Acta Arithmetica},
     pages = {323--323},
     year = {1980},
     volume = {38},
     number = {3},
     doi = {10.4064/aa-38-3-323},
     language = {en},
     url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-38-3-323/}
}
TY  - JOUR
AU  - Bruce Berndt
AU  - Lowell Schoenfeld
TI  - Corrigendum to the paper "Periodic analogues of the Euler-Maclaurin and Poisson summation formulas with applications to number theory"
JO  - Acta Arithmetica
PY  - 1980
SP  - 323
EP  - 323
VL  - 38
IS  - 3
UR  - http://geodesic.mathdoc.fr/articles/10.4064/aa-38-3-323/
DO  - 10.4064/aa-38-3-323
LA  - en
ID  - 10_4064_aa_38_3_323
ER  - 
%0 Journal Article
%A Bruce Berndt
%A Lowell Schoenfeld
%T Corrigendum to the paper "Periodic analogues of the Euler-Maclaurin and Poisson summation formulas with applications to number theory"
%J Acta Arithmetica
%D 1980
%P 323-323
%V 38
%N 3
%U http://geodesic.mathdoc.fr/articles/10.4064/aa-38-3-323/
%R 10.4064/aa-38-3-323
%G en
%F 10_4064_aa_38_3_323
Bruce Berndt; Lowell Schoenfeld. Corrigendum to the paper "Periodic analogues of the Euler-Maclaurin and Poisson summation formulas with applications to number theory". Acta Arithmetica, Tome 38 (1980) no. 3, p. 323. doi: 10.4064/aa-38-3-323

Cité par Sources :